MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX CLEAR ORAL SOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX CLEAR ORAL SOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/136/055
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.E1 - initial reporter last name unknown.E1 - initial reporter email.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was an air leak from the pie red balloon.There was no patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
Investigation summary: the returned sample was received in used condition and in a plastic bag.The returned sample was visually inspected at 12¿ to 16¿ and normal conditions of illumination according to the inspection procedure (b)(4).During visual inspection no damage or other defects were detected on the sample.A functional leak test was done.The sample failed to stay inflated.The sample was connected to the air equipment and submerged under water to detect any problem in the inflation system.The leak was confirmed in the cuff.

Brand Name
PORTEX CLEAR ORAL SOFT SEAL CUFF
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19645446
Report Number9617604-2024-00556
Device Sequence Number6557887
Product Code BTR
UDI-Device Identifier15019315021060
UDI-Public(01)15019315021060
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/136/055
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown